Facebook Pixel
EmpowHER Guest

Is it normal that my period is behin for two weeks, even thought i'm taking pills.

By Anonymous March 1, 2015 - 6:48pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post! 

Are you saying you're not getting a period? 

If you have been taking the pill as prescribed, then pregnancy should not be an issue. 

Some women do not get a period when on certain kind of birth control.  Read up on the side effects of your type to see if this is a possibility. 

If it does not come at all, contact your doctor to make sure this is normal.



March 2, 2015 - 6:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!